A. Ya. Kreinin, "Queueing systems with renovation", International Journal of Stochastic Analysis, vol. 10, Article ID 234897, 11 pages, 1997. https://doi.org/10.1155/S1048953397000464
Queueing systems with renovation
We study in this paper-single channel queueing systems with renovation. Such models are often encountered in computer science applications. Explicit solutions are discussed for the queues with Poisson input flow and for queues with general input and exponential service times.
Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.